# SDR ASAA2013102496517

- Difficulty date: October 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 41,765 hours, 26,672 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Web
- Part number: 5666212131
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU UPPER SHROUD RT SIDE EDGE HAS A CRACK BY AFT LATCH FITTING.  ACFT GROUNDED.  REPAIRED APU UPPER SHROUND RT SIDE EDGE IAW EA 400-49EA-11534.
